# SDR WWMA9600095

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345SB
- Make and model: Saab 340B
- Aircraft serial: 340B345
- System (JASC): 2530 · Buffet/Galleys
- Part: Recepticle
- Condition: Failed
- Location: Nr 2 Hot Jug
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLIP SECURING NR 2 HOT JUG IS TOO DIFFICULT TO TURN.  ALSO, BURNING ODOR COMING FROM NR 2  HOT JUG AREA.  LUBED CLIP AND REPLACED HOT JUG RECEPTICLE.
